# SDR 2007FA0000293

- Difficulty date: March 22, 2007
- Submitted: April 5, 2007
- Operation: General aviation
- Aircraft: N413LC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600003
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 6,894 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL DRIVE LINK PIVOT BOLTS AND OVER CENTER LINKS SEVERELY CORRODED AND WORN.  PROBABLE CAUSE IS INADEQUATE LUBE.  MANUAL STATES TR`S MUST BE TORN DOWN AND LUBED UPON ASSEMBLY AT SPECIFIC INTERVALS.  ENGINEERING STATES THAT TEARDOWN IS NOT NECESSARY AND ON WING LUBRICATION IS ADEQUATE.  THESE FINDINGS INDICATE OTHERWISE.  (K)
